Sign in
Download Opera News App

News Society

 

Safety accident

 

Food safety

Potential risks of taking too many vitamins

An overdose in taking vitamins and food supplements is called hypervitaminosis in the professional language, and it is a phenomenon that is undesirable, unhealthy, and even dangerous. According to "Medical News Today", below are the potential risks of taking too many vitamins in the body.

Excess intake of fat-soluble vitamins, which include vitamins A, E, D, and K, may lead to their accumulation in the body and cause toxic effects. The water-soluble vitamins, which include vitamin B, vitamin C, folic acid, biotin, and pentatonic acid, are not stored in the body but are drained out through the urine and thus will be beneficial. 

Despite this, an overdose of water-soluble vitamins may cause weakness, nausea, vomiting, headaches, stomachaches, indigestion, and more. 

Some of the categories of vitamins include vitamin B1 (thiamine), vitamin B2 (riboflavin), vitamin B5 (pantothenic acid), vitamin B7 (biotin), and vitamin B12 (cobalamin)

 Vitamin B6 (pyridoxine)

Vitamin C.

Medical science has found that taking too much of this vitamin can lead to gastrointestinal disturbances, including diarrhea, cramps, nausea, and vomiting. Migraines can occur at doses of 6 grams per day.

Vitamin B3 (niacin)

This can lead to abdominal pain and vision loss if consume excessively.

Content created and supplied by: Anatomyhealth (via Opera News )

K Medical News Today

COMMENTS

Load app to read more comments